[1]张海霞,高洪俊.带时滞复金兹堡-朗道方程常数平衡解的渐近性态[J].南京师范大学学报(自然科学版),2008,31(04):14-20.
 Zhang Haixia,Gao Hongjun.Asymptotic Behavior for Constant Equilibria for Ginzburg-Landau Equation With Delay[J].Journal of Nanjing Normal University(Natural Science Edition),2008,31(04):14-20.
点击复制

带时滞复金兹堡-朗道方程常数平衡解的渐近性态()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第31卷
期数:
2008年04期
页码:
14-20
栏目:
数学
出版日期:
2008-12-30

文章信息/Info

Title:
Asymptotic Behavior for Constant Equilibria for Ginzburg-Landau Equation With Delay
作者:
张海霞;高洪俊;
南京师范大学数学与计算机科学学院, 江苏南京210097
Author(s):
Zhang HaixiaGao Hongjun
School of Mathematics and Computer Science,Nanjing Normal University,Nanjing 210097,China
关键词:
复金兹堡-朗道方程 延迟 稳定性 渐近性态
Keywords:
Com plex G inzburg-Landau equation de lay stab ility asymptotic behav ior
分类号:
O175.29
摘要:
讨论了具有时滞的复金兹堡-朗道方程的渐进性态.当参数满足一定的条件时,得到了复金兹堡-朗道方程具有第一边界条件时零解的线性和非线性稳定性及不稳定性;当参数和时滞满足一定的条件时,得到了复金兹堡-朗道方程具有第二边界条件时常数平衡解的线性化方程的渐进性态.
Abstract:
The asymptotic behav ior for Comp lex G inzburg-Landau equation w ith de lay is d iscussed. Linear ized and nonlinea r stab ility o f zero for Comp lex G inzburg-Landau equation w ith first boundary cond ition unde r som e cond itions on the param eters are obta ined; also asym ptotic behav io r o f constant so lu tions for Comp lex G inzburg-Landau equation w ith second boundary cond ition under som e cond itions on the param eters and delay are obta ined

参考文献/References:

[ 1] Doe ring C, G ibbon J D, H o lm D, et a.l Low-d im ensiona l behav ior in the com plexG inzburg-Landau equa tion[ J] . Non linearity,1988, 1( 2): 279-309.
[ 2] Gh idag lia JM, H eron B. D im ension of the attracto r assoc iated to the G inzburg-Landau equation[ J] . Physics D, 1987, 28( 3) : 282-304.
[ 3] Jimbo S C, M or ita Y. Theo ry and applications o f pa rtia l functiona l differential equations to a G inzburg-Landau equa tion in higher space d imensions[ J]. Non linear Ana lysis, Theo ry, M ethods and App lica tion, 1994, 22( 6) : 753-770.
[ 4] Casten R G, H olland C J. Instab ility results for reac tion diffusion equa tion w ith Neum ann bounda ry conditions[ J]. Journal o f Differential Equa tions, 1978, 27( 2): 266-273.
[ 5] W u J H. Theory and app lications of partia l functiona l d ifferential equations[M ] / / AppliedM a them a tica l Sciences. New Yo rk: Spr ing er-Ve rlag, 1996.
[ 6] Casa lA C, D iaz J I. On the com plex G inzbu rg-Landau equation w ith a de layed feedback[ J]. M athem atica lM odels and Methods in Applied Sc iences, 2006, 16( 1): 1-17.
[ 7] StraussW, W ang G. Instab ility o f trave ling w aves of the Kuram oto-Sivashinsky equation[ J]. China Annua lM ath B, 2002,23( 2): 267-276.
[ 8] GaoH J, L iu C C. Instability of trave lingw aves of the Convectiv e-Diffusive Cahn-H illiard equa tion[ J]. Chaos, So litions and Frac tals, 2004, 20( 2): 253-258.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 10571087)、教育部博士点专项基金( 200503129001)、江苏省自然科学基金( BK2006523 )、南京师范大学青年教师奖奖励计划资助项目.
通讯联系人: 高洪俊, 教授, 博士生导师, 研究方向: 偏微分方程. E-m ail:gaohj@n jnu. edu. cn
更新日期/Last Update: 2013-05-05